Refinements and generalizations of certain inequalities involving trigonometric and hyperbolic functions

Edward Neuman

Abstract


Inequalities involving trigonometric and hyperbolic functions are established. Obtained results provide refinements or generalizations of inequalities proved by Adamovic and Mitrinovic, Cusa, Huygens, Lazarevic and others. Some of the results included in this paper are obtained with the aid of the Schwab-Borchardt mean.

Full Text: PDF

Published: 2012-07-09

How to Cite this Article:

Edward Neuman, Refinements and generalizations of certain inequalities involving trigonometric and hyperbolic functions, Advances in Inequalities and Applications, Vol 1 (2012), 1-11

Copyright © 2012 Edward Neuman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Inequalities and Applications

ISSN 2050-7461

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.